Motrin® Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: front
Hover to Zoom
Motrin® Ibuprofen Coated Capsule-Shaped Tablets 200mg Perspective: back
Hover to Zoom

Motrin® Ibuprofen Coated Capsule-Shaped Tablets 200mg

50 ctUPC: 0030045048102
Purchase Options
Located in Aisle 1

Product Details

Motrin IB provides pain relief when it counts. With 200 milligrams of ibuprofen in each tablet, Motrin IB works fast to reduce fever and relieve pain due to muscular aches, headache, backache, and minor pain of arthritis.

  • Each tablet contains 200 milligrams of ibuprofen for pain relief you can count on
  • Provides temporary fever relief as well as pain relief due to the common cold
  • Relieves minor aches and pains due to arthritis, headache, backache and menstrual cramps
  • Doesn't mask pain; stops it at the source and provides effective relief when it counts
  • Indicated for ages 12 years or older and is safe and effective when used as directed